Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.90
pages 70-78

Technical Stability Conditions for Controlled Distributed Parameter Processes

Konstantin S. Matviychuk
Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RESUMO

Sufficient conditions of technical stability on a given bounded and infinite time intervals, and of asymptotical technical stability of continuously controlled dynamic processes with distributed parameters are formulated. With the help of the comparison method, the Lagrange method, and the Lagrange method of multipliers combined with the Lyapunov direct method, criteria determining the set of controls which provide technical stability of the initial process are obtained. An optimal control is separated out which provides a minimum value of the norm corresponding to the given process.


Articles with similar content:

Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
Multicriteria Method for Solution of Variational Control Problems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Albert N. Voronin
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
Averaging of Motion Equations in the Problem of Optimization with Respect to Operating Speed of Interorbital Transfer with Thrust of Constant Value in a Strong Central Gravity Field
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Zoya V. Pasechnik, Boris N. Kiforenko, Igor Yu. Vasil'ev
Construction of Multiple Filters for Linear Algebraic Systems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Vladimir T. Matvienko, Nikolay Fedorovich Kirichenko